| Lot Number |
0030917759 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stent moved on balloon.A 4.00 x 38mm synergy drug-eluting stent was selected for treatment.Upon opening, it was noted that the stent was mangled on the balloon.The procedure was completed with a different device.There were no patient complications reported.